MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; MONO REV STEM STD 24X195

EXACTECH, INC. ALTEON; MONO REV STEM STD 24X195
Model Number 01-010-24-4195
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.
 
Event or Problem Description
Index surgery: (b)(6) 2019.Four days later on (b)(6) 2019, cultures report positive for e.Faecium, with infectiology, antibiotic management and prosthesis retention protocol are initiated.The case report form indicates this event is definitely dot related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Event or Problem Description
As reported, this patient's most recent revision surgery: (b)(6) 2019.A 62 y/o male patient who is 5¿5¿ and weighs 132 lbs., experienced a right tha revision of a competitor¿s device on (b)(6) 2019.Four days post-op, wound cultures report positive for e.Faecium, with infectiology, antibiotic management and prosthesis retention protocol were initiated.The reason for the initial revision of a competitor¿s devices was not reported to the study.The patient is reported as a long-time smoker.The patient was discharged to an extended care facility on a walker.The study information documents the patient¿s ¿complication¿ status at discharge as ¿resolved¿ on (b)(6) 2019.The case report form indicates this event is definitely not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.The initial rha was completed in 1985 due to a fracture.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted as reported, this patient's most recent revision surgery: (b)(6) 2019.A 62 y/o male patient who is 5¿5¿ and weighs 132 lbs., experienced a right tha revision of a competitor¿s device on (b)(6) 2019.Four days post-op, wound cultures report positive for e.Faecium, with infectiology, antibiotic management and prosthesis retention protocol were initiated.The reason for the initial revision of a competitor¿s devices was not reported to the study.The patient is reported as a long-time smoker.The patient was discharged to an extended care facility on a walker.The study information documents the patient¿s ¿complication¿ status at discharge as ¿resolved¿ on (b)(6) 2019.The case report form indicates this event is definitely not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.The initial rha was completed in 1985 due to a fracture.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent treatment cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and nosocomial in origin.(d11) concomitant device: femoral head (cn: (b)(4), sn: (b)(6) no information provided in the following section(s): d4 (serial number and expiration date).

Brand Name
ALTEON
Common Device Name
MONO REV STEM STD 24X195
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9070029
Report Number1038671-2019-00460
Device Sequence Number3042224
Product Code LZO
UDI-Device Identifier10885862281951
UDI-Public10885862281951
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-010-24-4195
Device Catalogue Number01-010-24-4195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight60